View Full Version : Finasteride and ecstasy (MDMA)

04-21-2015, 01:21 PM
Hi guys,

once every 4 months or so i take ecstasy (mdma) at festivals, now i have recently started finasteride, my question(s) is;

Does anyone know of any conflict between the two?
Has there been anyone with positive or negative experiences?

It has me quite worried!


04-21-2015, 01:56 PM
Seems unlikely to me, I think you can pop/inject whatever you want while on finasteride.

04-21-2015, 02:19 PM
I have taken pills and snorted pure mdma and not had any adverse effects; although unnaturally draining your serotonin levels is not recommended if you suffer from psychological trauma related to hairloss :)

04-21-2015, 02:41 PM
Thats great to hear Thejack! Thanks for your reply, you too Illusion. Yeah there might be some psychological trauma but i should be alright i was dealing with that last time too. Thanks for mentioning that.

any others with experiences?

04-21-2015, 03:11 PM
Disclaimer: completely anecdotal

Been on .25mg fin eod for the past 3 months and went to said festival in Indio,CA a week ago. Did some you-know-what 3 days straight Lol. I am fine *knocking on wood*.

04-22-2015, 08:09 AM
Lol good to hear Experiment626, thanks for sharing! Makes me less anxious.

Anyone else with expreriences of mdma while on finasteride?

04-22-2015, 05:44 PM
Well, I donít have personal experience but I believe it is impossible to tell certainly, as there are no combination studies available mentioning its effects. I would probably stay away from mdma in future, as itself, has very potential side effects.

04-23-2015, 02:12 AM
yeah its true there aren't any combination studies. Multiple people seem to have fine experiences though, i only saw 1 person mentioning overheating or something. I definitely am going to start with a quarter or half a pill just to see how that goes first.

04-23-2015, 02:23 AM
Notthatguy, you will be fine from personal experience and also the many many people on fin who drop the disco bickys regularly or on the odd occasion.

04-26-2015, 07:55 AM
The only side effect you should be worried about is your body overheating from the ex. lol

04-26-2015, 08:27 AM
Kelleygarvey, do you mean due to the combination of ecstasy with finasteride? Or overheating because of just the ecstasy on its own?

04-26-2015, 02:01 PM
Kelleygarvey, do you mean due to the combination of ecstasy with finasteride? Or overheating because of just the ecstasy on its own?

Ecstasy on its own lol

04-26-2015, 02:12 PM
Kelleygarvey, oh yeah im definitely aware of the possible overheating effect of ecstasy on its own, definitely not a lol'ing matter. Thanks for mentioning, i am going to worry about it like you said! lol

04-26-2015, 02:41 PM
Never affected me, and as a Pharmacist I can't see a pharmacological reason why they should interact.

04-30-2015, 03:36 AM
Thanks for your reply Borealis, that makes me less anxious.